Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Aug 29, 2014, 10:55 AM CDT for Polk County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2014, 10:55 AM CDT (15:55 UTC)
- Expired
- Aug 29, 2014, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Polk County, NE
The radar
The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 427 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869
WGUS53 KGID 291555
FFWGID
NEC143-291900-
/O.NEW.KGID.FF.W.0005.140829T1555Z-140829T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1055 AM CDT FRI AUG 29 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 200 PM CDT
* AT 1053 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN. OSCEOLA HAS ALREADY HAD 2.86 INCHES
SINCE 7 AM. FLASH FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STROMSBURG AND OSCEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4124 9743 4113 9746 4105 9754 4105 9768
4110 9774 4117 9761 4132 9755 4135 9744
$$
JCB1 follow-up statement
947
WGUS73 KGID 291855
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
155 PM CDT FRI AUG 29 2014
NEC143-291904-
/O.EXP.KGID.FF.W.0005.000000T0000Z-140829T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK NE-
155 PM CDT FRI AUG 29 2014
...THE FLASH FLOOD WARNING FOR EASTERN POLK COUNTY WILL EXPIRE AT 200
PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS AND
MAY PRODUCE ADDITIONAL RAINFALL.
LAT...LON 4124 9743 4113 9746 4105 9754 4105 9768
4110 9774 4117 9761 4132 9755 4135 9744
$$
JCBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 5:58 AM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Aug 29, 5:58 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 558 AM CDT FRI AUG 29 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 505 AM CDT FRI AUG 29 2014 THE MAIN FOCUS FOR THIS FORECAST WILL BE DETERMINING THE CHANCE OF SHOWERS AND THUNDERSTORMS. THIS IS A TOUGH CALL. A WELL-DEFINED MID- LEVEL SHORTWAVE TROUGH IS MAKING ITS WAY THROUGH THE HIGH/CENTRAL PLAINS EARLY THIS MORNING WITH SOME SHOWER ACTIVITY LINGERING IN OUR EAST NEAR A SLOWLY MOVING SURFACE TROUGH. THERE IS AGREEMENT AMONG THE MAJORITY OF MODELS THAT THERE WILL BE REDEVELOPMENT OF CONVECTION TODAY AS INSTABILITY INCREASES...ESPECIALLY ALONG THE NEARLY STATIONARY SURFACE TROUGH IN OUR EASTERN CWA. THIS SHOULD BE THE FIRST PLACE WE GET REDEVELOPMENT WITH INCREASING INSTABILITY TODAY. THE BIG PROBLEM LIES IN WHERE MORE CONVECTION MAY OCCUR BY LATE AFTERNOON AND EVENING. THERE LOOKS LIKE THERE IS A SMALL PERTURBATION BEHIND THE MAIN AXIS OF THE MID-LEVEL TROUGH...WHICH COULD LEAD TO MORE PRECIPITATION CHANCES EXTENDING INTO THE EVENING FOR MUCH OF THE CWA. ALL MODEL SOLUTIONS FINALLY CLEAR US OF ANY PRECIPITATION AFTER MIDNIGHT. AS FAR AS SEVERE WEATHER IS CONCERNED...WE WILL NOT HAVE ENOUGH WIND SHEAR TO SUPPORT SEVERE WEATHER. WE WILL TOP OUT IN THE 15 TO 20 KT RANGE IN THE LOWEST 6 KM...AND THE BEST CAPE WILL REMAIN IN OUR FAR EAST...PROBABLY TOPPING 1000 J/KG IN OUR EASTERN TIER OF COUNTIES. THIS MAY BE ENOUGH FOR A STRONG STORM...BUT THAT IS ABOUT ALL THAT I WOULD ANTICIPATE. I SIDED MORE WITH NAM FOR HIGHS TODAY AND CONSRAW FOR LOWS TONIGHT. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 505 AM CDT FRI AUG 29 2014 NOW THAT THIS FIRST SLOW-MOVING MID/UPPER LEVEL TROUGH IS IN THE PROCESS OF DEPARTING STAGE-RIGHT OVER THE NEXT 24 HOURS...THE OBVIOUS HIGHLIGHT OF THIS 6-DAY LONG TERM PERIOD IS SQUARELY FOCUSED ON THE POTENTIALLY FAIRLY-DECENT-BY-AUGUST-STANDARDS RISK OF SEVERE STORMS IN THE LATE SUNDAY AFTERNOON-EVENING TIME FRAME. GIVEN THIS EVENT IS STILL ABOUT 60 HOURS OUT...THERE IS STILL PLENTY OF WIGGLE ROOM IN THE MODEL WORLD FOR THE TIMING/LOCATION TO CHANGE AT LEAST SLIGHTLY...BUT THE 00Z OR 06Z RUNS OF THE NAM/GFS/ECMWF ARE ALL IN PRETTY DECENT AGREEMENT ON THE KEY FEATURES AT THIS POINT. ALTHOUGH THIS EVENT APPEARS POTENTIALLY POTENT BY AUGUST STANDARDS ESPECIALLY IN TERMS OF A DAMAGING WIND/HAIL THREAT...WITH MAYBE AT LEAST A LIMITED TORNADO RISK AS WELL...ITS IMPORTANT NOT TO GET TOO CARRIED AWAY AS AT THIS POINT ITS ONLY A BASELINE SLIGHT RISK PER SPC ON THE NEW DAY 3 OUTLOOK. HYDRO-WISE FOR THIS EVENT...OBVIOUSLY THE POTENTIAL FOR AT LEAST A BRIEF SHOT OF HEAVY RAIN TO PARTS OF THE AREA AS AUGUST GIVES WAY TO SEPTEMBER MAY NOT BE ALL THAT WELCOME...BUT FORTUNATELY THIS SYSTEM APPEARS FAIRLY PROGRESSIVE AND THE MAJORITY OF THE CWA SHOULD IN THEORY AVERAGE AROUND 1 INCH OR LESS OF RAIN. BESIDES THE POTENTIAL SUNDAY SEVERE WEATHER RISK...ITS OVERALL LOOKING LIKE A FAIRLY QUIET 6-DAY PERIOD...AS IN FACT THE ONLY OFFICIAL 20 PERCENT-OR-HIGHER MENTIONS OF PRECIP ARE CONFINED TO LATE SATURDAY NIGHT-SUNDAY NIGHT...AND THEN AGAIN MONDAY NIGHT WITH ANOTHER QUICK-HITTING DISTURBANCE THAT SHOULD NOT HAVE AS MUCH INSTABILITY TO WORK WITH AS THE SUNDAY ONE. BEYOND MONDAY NIGHT...THE REST OF THE OFFICIAL FORECAST THROUGH THURSDAY HAS BEEN KEPT DRY AT LEAST FOR NOW...A SCENARIO THAT IS FAIRLY WELL SUPPORTED BY ESPECIALLY THE LATEST ECMWF...ALTHOUGH THE LATEST GFS SUGGESTS A BIT MORE IN THE WAY OF POTENTIAL OFF-AND-ON FUTURE RAIN CHANCES MAINLY IN THE SOUTHEAST/EASTERN CWA. TEMP-WISE...NO MAJOR FLUCTUATIONS ANTICIPATED AT THIS TIME...AS READINGS BOUNCE AROUND GENERALLY NEAR TO SLIGHTLY ABOVE NORMALS. VERY LITTLE CHANGE WAS MADE TO MOST HIGHS/LOWS...WITH THE SOMEWHAT MORE NOTABLE TWEAKS BEING A 2-3 DEGREE UPWARD NUDGE TO SUNDAY HIGHS AND COMPARABLE DOWNWARD NUDGE TO SUNDAY NIGHT LOWS. AFTER A BIT OF A COOLER RECENT STRETCH FOR MUCH OF THE CWA...THINGS TREND A BIT WARMER...WITH NEB HIGHS ON MOST DAYS AIMED INTO THE MID-UPPER 80S AND KS HIGHS INTO THE UPPER 80S LOW 90S. AT LEAST FOR NOW...THE OVERALL-COOLEST DAY APPEARS TO BE MONDAY AND THE WARMEST DAYS A FAIRLY CLOSE CALL BETWEEN SUNDAY AND THURSDAY. GETTING INTO SOME METEOROLOGICAL DETAIL IN 24+ HOUR BLOCKS: SATURDAY-SATURDAY NIGHT...THE LOCAL AREA EXPERIENCES A BRIEF PERIOD OF SHORTWAVE RIDGING IN BETWEEN THE DEPARTING DISTURBANCE OVERHEAD NOW...AND THE NEXT MORE PROGRESSIVE/ENERGETIC TROUGH SLIDING EAST-SOUTHEAST OUT OF THE NORTHWEST CONUS. ALTHOUGH SUPPOSE A ROGUE VERY LIGHT SHOWER/SPRINKLE IS NOT COMPLETELY OUT OF THE QUESTION SAT MORNING...THE OVERWHELMING EVIDENCE IS FOR A DRY...MOSTLY SUNNY AND SEASONABLY WARM AUGUST DAY WITH BREEZES ONLY AVERAGING 5-15 MPH OUT OF THE SOUTH-SOUTHEAST. ON SATURDAY NIGHT...KEPT THE EVENING HOURS DRY BEFORE KEEPING ONLY A SLIGHT CHANCE OF A SHOWERS/NON-SEVERE THUNDERSTORMS LATE IN THE NIGHT AS THE LEADING EDGE OF DISTURBANCES FROM THE INCOMING SYSTEM ENTER THE AREA AND INTERACT WITH A STRENGTHENING LOW LEVEL JET. CONFIDENCE IS FAIRLY LOW ON COVERAGE AS ALTHOUGH THERE WILL LIKELY BE A LITTLE ACTIVITY AROUND...IT DOESN/T LOOK VERY WIDESPREAD. SUNDAY-SUNDAY NIGHT...AS MENTIONED THIS IS CLEARLY THE MAIN SHOW FOR POTENTIAL SEVERE WEATHER AS THE MAIN TROUGH AND SEASONABLY STRONG UPPER LEVEL JET STREAK RACE OUT OF THE CENTRAL ROCKIES AND INTO THE NEB/SD/IA AREA OVER THE COURSE OF THESE 24 HOURS. AT THE SURFACE...SOUTHERLY BREEZES WILL CRANK UP A BIT AHEAD OF A COLD FRONT THAT APPEARS TO BE INVADING THE WESTERN CWA BY MID-LATE AFTERNOON BEFORE CLEARING THE AREA DURING THE EVENING. ALTHOUGH MESOSCALE DETAILS ARE FAR FROM SETTLED...THE 06Z NAM DEPICTION OF POTENTIALLY 3000+ J/KG MIXED LAYER CAPE IN THE PRESENCE OF 35-45KT OF DEEP LAYER SHEAR IS A BIT CONCERNING FOR THIS TIME OF YEAR AND MORE CLOSELY RESEMBLES A JUNE SETUP. TIME WILL TELL IF INITIAL STORMS MAY STAY ISOLATED LONG ENOUGH TO YIELD AT LEAST A MARGINAL TOR THREAT...BUT IF NOTHING ELSE THE PROGRESSIVE NATURE OF THE SYSTEM COULD EASILY FORCE A SEVERE SQUALL LINE WITH DAMAGING WINDS. POPS WERE HELD IN 40-50 PERCENT CHANCE CATEGORY PRIOR TO 00Z/7PM...BUT HAVE NOW INTRODUCED 60 PERCENT LIKELIES IN EASTERN ZONES DURING THE EVENING BEFORE RAMPING DOWN AS PRECIP EXITS POST-MIDNIGHT. MONDAY DAYTIME-TUESDAY NIGHT...THESE 48 HOURS ARE LOOKING MOSTLY DRY UNDER SEASONABLY STRONG QUASI-ZONAL FLOW ALOFT...WITH THE MAIN EXCEPTION BEING MONDAY NIGHT AS ESPECIALLY THE ECMWF IS BRINGING ANOTHER QUICK-MOVING WAVE ACROSS NEB/SD/IA...BRINGING ANOTHER SHOT OF SHOWERS/STORMS WITH LIKELY A LOWER SEVERE THREAT. POPS ARE ONLY 20 PERCENT SLIGHTS AT THIS TIME. WEDNESDAY DAYTIME-THURSDAY DAYTIME...LEFT THESE LAST 36 HOURS OF THE FORECAST DRY AS LARGE-SCALE FORCING REMAINS FAIRLY NEGLIGIBLE AS THE CENTRAL PLAINS APPEARS TO REMAIN WELL SOUTH-SOUTHEAST OF THE MAIN JET AXIS DRAPED ACROSS THE NORTHWEST/NORTH CENTRAL CONUS...AND WITHIN THE TRANSITION ZONE BETWEEN A LARGE SCALE SOUTHERN CONUS RIDGE AND NORTHWESTERN CONUS TROUGH. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 550 AM CDT FRI AUG 29 2014 VFR CONDITIONS ARE FORECAST...BUT THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF THE AFTERNOON INTO THE EVENING. WIND WILL REMAIN LIGHT AND SKY COVER WILL REMAIN MID-HIGH LEVEL. WE COULD GET A THUNDERSHOWER DURING THE DAY FRIDAY ASSOCIATED WITH A PASSING TROUGH AXIS...BUT CHANCES ARE FAIRLY LOW AND TIMING IS DIFFICULT TO DETERMINE. ANY FOG CHANCES SHOULD REMAIN EAST. && .CLIMATE... ISSUED AT 505 AM CDT FRI AUG 29 2014 SINCE THIS AUGUST RAINFALL BLURB WAS UPDATED 4 DAYS AGO...MONTHLY TOTALS HAVE GOTTEN EVEN MORE IMPRESSIVE ACROSS MOST OF THE CWA...AS THE MAJORITY OF THE 30-COUNTY AREA IS ON TRACK TO FINISH WITH 5+ INCHES FOR THE MONTH...AND AT LEAST SMALLER LOCALIZED POCKETS OF 8+ INCHES. PUT ANOTHER WAY...A SOLID 200-300 PERCENT OF AUGUST NORMALS FOR MANY PLACES. HERE ARE A FEW AUGUST-TO-DATE RAINFALL DETAILS ABOUT THREE OFFICIAL OBSERVATION SITES WITHIN OUR CWA...INCLUDING OUR PRIMARY CLIMATE RECORD SITES GRAND ISLAND/HASTINGS AIRPORTS: - YORK 3N (OFFICIAL NWS COOPERATIVE OBSERVER): WITH 11.46 INCHES SO FAR THIS MONTH YORK HAS ALREADY ACHIEVED ITS OUTRIGHT-WETTEST AUGUST ON RECORD OUT OF 121 AVAILABLE YEARS DATING TO 1893. THIS ECLIPSED THE PREVIOUS AUGUST MARK OF 10.03 INCHES IN 1977. - HASTINGS AIRPORT: WITH 7.54 INCHES SO FAR THIS MONTH...HASTINGS HAS MOVED INTO 6TH-PLACE OUT OF 120 YEARS DATING TO 1895...BUT WOULD NEED AT LEAST 2.33 MORE INCHES TO TOP THE CURRENT MAX AUGUST RAIN OF 9.86 INCHES IN 1903. - GRAND ISLAND AIRPORT: WITH 5.85 INCHES SO FAR THIS MONTH...GRAND ISLAND HAS CREPT UP TO 9TH-PLACE OUT OF 119 YEARS DATING TO 1896. HOWEVER...THIS IS STILL 2.88 INCHES SHORT OF THE CURRENT TOP SPOT OF 8.73 INCHES IN 1977. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...PFANNKUCH AVIATION...HEINLEIN CLIMATE...PFANNKUCH
Hazardous weather outlook, Aug 29, 5:34 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 534 AM CDT FRI AUG 29 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 534 AM CDT FRI AUG 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING FOR MUCH OF THE OUTLOOK AREA. A STRONG THUNDERSTORM IS POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF HIGHWAY 14 IN SOUTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LATE SATURDAY NIGHT INTO SUNDAY MORNING...A SLIGHT CHANCE OF NON- SEVERE THUNDERSTORMS RE-ENTERS THE PICTURE. THEN...A BETTER CHANCE OF MORE WIDESPREAD AND POTENTIALLY SEVERE THUNDERSTORMS ARRIVES FOR SUNDAY AFTERNOON INTO SUNDAY NIGHT...WITH THE MAIN SEVERE WEATHER RISK LIKELY CENTERED DURING THE 4 PM TO MIDNIGHT TIME FRAME. ALTHOUGH UNCERTAINTY REMAINS REGARDING EXACTLY WHICH PORTIONS OF THE OUTLOOK AREA MAY BE MOST AFFECTED...THIS APPEARS TO BE A FAIRLY DECENT RISK OF SEVERE THUNDERSTORMS BY AUGUST STANDARDS...WITH THREATS INCLUDING DAMAGING WINDS UP TO AROUND 70 MPH...HAIL UP TO AROUND GOLF BALL SIZE AND PERHAPS A FEW TORNADOES. AN ADDITIONAL CHANCE FOR THUNDERSTORMS ARRIVES FOR MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN/PFANNKUCH
In the hours before
Local storm report, Aug 29, 9:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
957 AM CDT FRI AUG 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HEAVY RAIN OSCEOLA 41.18N 97.55W
08/29/2014 M2.00 INCH POLK NE CO-OP OBSERVER
OBSERVER RECEIVED 2 INCHES OF RAIN SINCE 7 AM THIS
MORNING AND IT IS STILL RAINING HEAVILY
&&
DOXEYLocal storm report, Aug 29, 10:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 AM CDT FRI AUG 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLOOD 2 W OSCEOLA 41.18N 97.59W
08/29/2014 POLK NE LAW ENFORCEMENT
WATER COVERING HIGHWAY 81/92 BETWEEN M ROAD AND N ROAD
&&
DOXEYLocal storm report, Aug 29, 10:42 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 AM CDT FRI AUG 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HEAVY RAIN OSCEOLA 41.18N 97.55W
08/29/2014 M2.86 INCH POLK NE CO-OP OBSERVER
RAINFALL SINCE 7 AM. HAS LET UP IN INTENSITY.
&&
DOXEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:39 AM CDT | Areal Flood Advisory | GID | Polk, York | 3 hr |
| Aug 29, 3:22 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 23 min |
| Aug 29, 3:44 PM CDT | Special Weather Statement | GID | Hall | 31 min |
| Aug 29, 4:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall | 29 min |
| Aug 29, 4:32 PM CDT | Special Weather Statement | GID | Adams | 28 min |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.